# SDR COEA2024062803957

- Difficulty date: June 27, 2024
- Submitted: June 28, 2024
- Operation: Air carrier
- Aircraft: N957FE
- Make and model: Cessna 208B
- Aircraft serial: 0070
- Aircraft time: 18,057 hours, 17,800 cycles
- Engine: Pwa PT6*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Rt
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

FLT. 4511 ENROUTE: ESD - MVW   DISCREPANCY: R/H CHIP DETECTOR LIGHT ILLUMINATED IN FLIGHT. THE PILOT DECLARED AN EMERGENCY. LANDED IN MVW WITHOUT FURTHER INCIDENT. CORRECTIVE ACTION: MAINTENANCE INSPECTED THE RGB CHIP DETECTOR AND DISCOVERED A SMALL QTY. OF ALLOWABLE DEBRIS. PACKAGED DEBRIS AND OIL FILTER FOR SOAP IAW PWC 79-20-00. LEAK CHECKS GOOD.
